# SDR 97ZZZX834

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8187E
- Make and model: Doug DC3C
- Aircraft serial: 25285
- Engine: Pwa R183090D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PD12F5
- Condition: Malfunction
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LT ENGINE WOULD NOT IDLE FOR TAXI.  OUTSIDE, AIR TEMP WAS AROUND ZERO DEGREES FAHRENHEIT.  SUBMITTER STATED IT IS POSSIBLE SOMETHING INTERNALLY IN THE CARBURETOR FROZE UP CAUSING THE MALFUNCTION.
